# SDR SWAA2024041172207

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,725 hours, 39,213 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL FRONT UPPER SLIDING SEAL IS CRACKED.<[01] REMOVED LH HORIZONTAL FRONT UPPER SLIDING SEAL. REF AMM 53-31-31. INSTALLATION STILL REQUIRED.;[02] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-401 CONFIG 1-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)]
